# SDR SWIA201335385

- Difficulty date: November 9, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 19,818 hours, 12,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL AT RT FS 677 TO FS 720 HAS SURFACE CORROSION.  C-CHECK REPAIRED SIDE SEAT RAIL AT RT FS 677.00 TO FS 720.00 BY BLENDING IAW REO.
